MAUDE Adverse Event Report: AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE
Model Number FG815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 04/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received on june 4, 2022 regarding a bleeding event 2 weeks post-procedure following treatment in the pnn area with a rhinaer stylus.The treatment with rhinaer stylus was completed in the or in conjunction with a co-physician rhinoplasty.It was reported that bleeding has resolved and healed with no further incident as of (b)(6) 2022.The treating ent physician attributed the cause of the bleeding to a hard scab dislodging due to lack of patient compliance of irrigation protocol.The surgeon that completed the rhinoplasty instructed the patient not to irrigate per their normal rhinoplasty procedure protocol.The bleeding event was initially determined to be not reportable.Additional information regarding the event was requested and pending.On july 26, 2022, company representative provided additional information indicating that the patient required medical/surgical intervention to stop the bleeding.This new information regarding surgical invention required the event to be reported.The patient (approximately 40 years old) was treated with the rhinaer stylus on the right side in (b)(6) 2022 (exact date not known).Two weeks post-procedure, the patient presented at the er and was transferred to the operating room for bovie cauterization to stop the bleeding.The patient was held overnight for observation.Bleeding has resolved and healed with no further incident.Note: date of bleeding event has been submitted as (b)(6) 2022 since exact date is unknown.
 
Additional Manufacturer Narrative
Bleeding is a known potential adverse event and documented in the device labeling.

Brand Name
RHINAER STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer (Section G)
AERIN MEDICAL SINGAPORE PTE. LTD.
60 albert street #16-01
singapore 18996 9
SN   189969
Manufacturer Contact
shannon scott
2565 leghorn st.
mountain view, CA 94043
5122219956
MDR Report Key15299351
Report Number3011625895-2022-00003
Device Sequence Number20617762
Product Code GEI
UDI-Device Identifier08886479300184
UDI-Public08886479300184
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG815
Device Catalogue NumberCAT821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian